Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 10, Pages 1174–1182 (Mi zvmmf2004)  

This article is cited in 1 scientific paper (total in 1 paper)

A second-order continuous gradient-projection method with a variable metric

T. V. Amochkina

Moscow

Full text: PDF file (2514 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:10, 1134–1142

Bibliographic databases:
UDC: 519.85
MSC: Primary 90C30; Secondary 65K05
Received: 19.04.1996

Citation: T. V. Amochkina, “A second-order continuous gradient-projection method with a variable metric”, Zh. Vychisl. Mat. Mat. Fiz., 37:10 (1997), 1174–1182; Comput. Math. Math. Phys., 37:10 (1997), 1134–1142

Citation in format AMSBIB
\Bibitem{Amo97}
\by T.~V.~Amochkina
\paper A second-order continuous gradient-projection method with a variable metric
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 10
\pages 1174--1182
\mathnet{http://mi.mathnet.ru/zvmmf2004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1481146}
\zmath{https://zbmath.org/?q=an:0947.90108}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 10
\pages 1134--1142


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2004
  • http://mi.mathnet.ru/eng/zvmmf/v37/i10/p1174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Malinov, “Nepreryvnyi metod minimizatsii vtorogo poryadka s operatorom proektirovaniya v peremennoi metrike”, Zhurnal SVMO, 21:1 (2019), 34–47  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:243
    Full text:68
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021